Doctor insights on:
About to start using methoxsalen (should i?) for vitiligo, what can I do about nausea, it's intolerable.
Flavedon: Read this article first===>http://en.Wikipedia.Org/wiki/trimetazidine. The drug is principally used now for patients with angina (heart pain) and has been shown to be effective. It should not be used if you have any movement disorders such a s restless leg syndrome or parkinson's-like neurologist symptoms. Rad the side effects and you and your doctor van decide whether its right for you. ...Read moreSee 1 more doctor answer
Agree w Dr. McGee: With the Ana Boot Camp Diet would anticipate possible side effects like malnutrition, fatigue, overly rapid weight loss, dizziness, low energy level, loss of large % of muscle mass – including heart muscle, problems with sleep, electrolyte imbalances, cold sensitivity, depression, paranoia etc. It may also be the start of a pattern of unhealthy eating. ...Read moreSee 2 more doctor answers
That depends on: How serious it is and what drugs or medications were taken. Overdoses are often treated initially in an emergency room. The person is monitored and often they have intravenous fluids. If they stopped breathing - a tube can be inserted to assist with breathing. Sometimes they are given charcoal to absorb the drugs and sometimes their stomach is "pumped". They may need to be given medications. ...Read more
Hi Dr I have vitiligo since 2 year. my Dr suggest me methoxsalen with sunlight can I take ginkgo biloba instead of this.
NO: DO NOT SUBSTITUTE a HERBAL remedy for a Prescribed Medication by your Health Care Professional! Hope this helps! Dr Z ...Read more
Stop methoxaslen: It is difficult to work with liquid without experiencing burns. Use prescition strength steroid cream to decrease inflammation and if tolerated a peeling cream such as urea or retin a (tretinoin) can help lighten darkened areas. Excimer laser is safer for treating vitiligo-see ramed.Com. ...Read more